Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Correction to "Structure of Inseparable Extensions"

Moss Eisenberg Sweedler
Annals of Mathematics
Second Series, Vol. 89, No. 1 (Jan., 1969), pp. 206-207
Published by: Annals of Mathematics
DOI: 10.2307/1970818
Stable URL: http://www.jstor.org/stable/1970818
Page Count: 2
  • Get Access
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[206]
    [206]
  • Thumbnail: Page 
207
    207